MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/00325481.1989.11700558

Медицинская библиотека · Postgraduate medicine · 1989

Muscarinic poisoning from medications and mushrooms. A puzzling symptom complex.

Stallard D, Edes T E

Клинический случайСтатьяПеревод в очереди

Аннотация

A mixture of signs and symptoms can occur with muscarinic poisoning from medications or mushrooms. Manifestations may vary even among persons who ingested mushrooms grown in the same patch and gathered at the same time. Confusion can occur if mushroom poisoning is attributed to a suspected species rather than to the toxin suggested by signs and symptoms. Accurate diagnosis depends on clinical suspicion and recognition of muscarinic manifestations, notably diaphoresis, salivation, bladder cramping, diarrhea, and difficulty with visual accommodation. Muscarinic toxicity due to medications necessitates an adjustment in drug dosage. In mushroom poisoning that produces primarily muscarinic effects, atropine is the treatment of choice.

Для цитирования: Stallard D, Edes T E. Muscarinic poisoning from medications and mushrooms. A puzzling symptom complex.. Postgraduate medicine. 1989. DOI: 10.1080/00325481.1989.11700558.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.